# SDR DALA2018021500954

- Difficulty date: February 14, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 57,799 hours, 22,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CORRODED PREVIOUS REPAIR ON THE FLOORBEAM BS 294.5 BETWEEN RBL 1 TO RBL 22.  MAINTENANCE REPLACED THE STRAP AND TAPERED SHIMS IAW SRM 51-40-02, SRM 51-70-01, 4.B, AND ERA. 498941-14. 42.
